文章詳目資料

中華民國泌尿科醫學會雜誌

  • 加入收藏
  • 下載文章
篇名 Anaphylaxis after Intravesical Epirubicin Instillation:A Case Report and Review of the Literature
卷期 13:2
並列篇名 膀胱內灌注Epirubicin引起過敏:案例報告
作者 張志宏李瀛輝黃榮慶
頁次 076-077
關鍵字 膀胱內灌注移形性上皮細胞癌intravesical instillationtransitional cell carcinomaTSCI
出刊日期 200206

中文摘要

膀胱內灌注epirubicin的副作用通常很小。我們報告一例因膀胱內灌注epirubicin而引起全身過敏的病例。一位69歲男性病人罹患膀胱移形性上皮細胞癌,而在西元1999年6月至2000年4月間,接受數次經尿道腫瘤切除及膀胱內BCG灌注。後因灌注BCG後有劇烈解尿疼痛,故再一次膀胱腫瘤復發,作過經尿道腫瘤切除後,我們將BCG換成epirubicin。不幸的是,在第三次灌注epirubicin後,病人開始皮膚紅疹、癢、喘、低血壓。經給予適當治療後,病人恢復正常出院。

英文摘要

The adverse effects of intravesical epirubicin (EPI) instillation are usually minor. Herein, we report on the first case of a patient who received intravesical EPI instillation complicated with anaphylactic shock. A 69-year-old male patient with transitional cell carcinoma (TCC) of the urinary bladder underwent transurethral resection of a bladder tumor (TURBT) 4 times and 4 complete courses of adjuvant intravesical bacillus Calmette-Gue’rin (BCG) instillation between June 1999 and April 2000. Because of severe voiding pain during the last BCG instillation, he received intravesical epirubicin instillation twice after TURBT for recurrent TCC of the urinary bladder (grade I, TaNOMO). Skin rash, itching, shortness of breath, cold sweating, and hypotension were noted immediately after the 3rd intravesical epirubicin instillation. After adequate treatment, the patient was discharged in a stable conditio